# SDR UPS04841686

- Difficulty date: December 31, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  INTERGRANULAR CORROSION ON RT WING L/E UPPER SKIN AT AFT END AT XFS 347.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW DC8-5720-7767-A.
